MathSciNet Relay Station
MathSciNet bibliographic data
MR1027983 (91a:35012) 35B05 (35J65 58E05)
Ding, Wei Yue Positive solutions of $\Delta u+u\sp {(n+2)/(n-2)}=0$ on contractible domains. J. Partial Differential Equations 2 (1989), no. 4, 83–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement